Childhood Diseases

Question
Posted by: AD | 2008-11-04

Q.

Post 989

Hi Doc

Yes the pead did give him an antibiotic but the course ended on Friday (31st). Also I have been giving him Creche Guard for a month now should I still get him the Reuteri drops. Or is there something else for the diarehea.

Expert's Reply

A.

Paediatrician

His loose stools are definitely due to the antibiotic. Stop all medicines with the exception of the Reuteri drops. Do not give him the Creche Guard until he is completely better.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.